# SDR SWAA2013012411807

- Difficulty date: January 2, 2013
- Submitted: January 24, 2013
- Operation: Air carrier
- Aircraft: N687SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23388
- Aircraft time: 80,635 hours, 62,768 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Rib
- Part number: 6576974
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LEFT WING)  NR 1 PYLON LOWER AFT HALF RIB IS CRACKED JUST BELOW TORQUE TUBE CUTOUT.  REMOVED LEFT WING NR 1 PYLON LOWER AFT HALF RIB PER SRM 51-40-02-0G-0. 4318C, 19JAN13.  LOCATED THE NEW RIB, DRILLED AND INSTALLED PER SRM 51-40-02-0G-0.
